MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP AVAPS C SERIES CORE PACK; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP AVAPS C SERIES CORE PACK; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number DS1160TS
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Pneumonia (2011); Respiratory Failure (2484); Skin Inflammation/ Irritation (4545); Nodule (4551)
Date of Event 10/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : device has yet to be returned to the manufacturer.
 
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging nose irritation, other, nodule on left lung, acute respiratory failure, and pneumonia.Medical intervention was not specified.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap and mechanical ventilator devices.The manufacturer received information alleging nose irritation, other, nodule on left lung, acute respiratory failure, and pneumonia.Medical intervention was not specified.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.Box h: evaluation method code, evaluation results code, component code grid and conclusion code grid has been updated.

Brand Name
BIPAP AVAPS C SERIES CORE PACK
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18893986
Report Number2518422-2024-13654
Device Sequence Number15388103
Product Code MNS
UDI-Device Identifier00606959012592
UDI-Public00606959012592
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K092818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDS1160TS
Device Catalogue NumberDS1160TS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Supplement Date Received by Manufacturer03/22/2024
Initial Report FDA Received Date03/13/2024
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown